# SDR ASAA2024010949637

- Difficulty date: January 9, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347560020400
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER THRESHOLD HAS CORROSION IN MULTIPLE SPOTS GROUNDED - YES. REMOVED AND REPLACED THRESHOLD AT AFT CARGO DOOR CUTOUT LOWER PN:D5347560020400 PO:1080693.1 IAW AIRBUS DWG D53475600 ISSUE F AND A320 SRM 51-42-11    REMOVED HAECO DOT:B185
